Top 7 Extra Strength Tylenol Rapid Release Gels – Acetaminophen

As an Amazon Associate I earn from qualifying purchases.

1. Tylenol

#ad

Tylenol Extra Strength Rapid Release Gels with Acetaminophen, Pain Reliever & Fever Reducer, 100 Ct

#ad
Tylenol #ad - Use as a fever reducer and to help treat minor aches and pains including headache, backache, toothache, cramps and pain caused by the common cold. For rapid relief, adults may take 2 gelcaps every 6 hours while symptoms last without exceeding 6 gelcaps in 24 hours.

For safe storage of these extra strength gelcaps, we recommend putting medicines up and away after every use and keeping them out of sight of young children. Experience relief and alleviate aches and pains with Tylenol, the No. 1 doctor recommended brand of pain reliever. This oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older. This oral pain reliever also helps relieve minor aches due to premenstrual and menstrual cramp pain, as well as muscular aches.

100-count tylenol rapid release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever. Each gelcap features unique, laser-drilled holes to quickly release medicine and contains 500 milligram of acetaminophen for fast, effective extra strength pain relief.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height2.02 Inches
Length1.98 Inches
Weight0.2 Pounds
Width3.87 Inches
Part NumberJO48810
ModelJO48810

2. Tylenol

#ad

Pain Reliever & Fever Reducer, Tylenol Extra Strength Acetaminophen Rapid Release Gels, 24 ct

#ad
Tylenol #ad - Use as a fever reducer and to help treat minor aches and pains including headache, backache, toothache, cramps and pain caused by the common cold.

24-count tylenol extra strength Rapid Release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever. Each gelcap features unique, laser-drilled holes to quickly release pain medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief. With 500mg of acetaminophen, this extra strength oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older. Experience relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand of pain reliever.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height1.51 Inches
Length1.47 Inches
Weight0.07 Pounds
Width2.71 Inches
Part NumberJO48824
ModelJO48824

3. Tylenol

#ad

Tylenol Extra Strength Caplets with 500 mg Acetaminophen, Pain Reliever & Fever Reducer, 100 ct

#ad
Tylenol #ad - Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed.

100-count of tylenol extra strength Caplets with 500mg of acetaminophen to provide temporary relief of minor aches and pains and help reduce fever. This extra strength acetaminophen pain reliever can be used by adults and children who are 12 years and older. From the #1 doctor-recommended brand of pain relievers, experience relief from minor aches and pains with Tylenol. Use as a fever reducer and to help provide relief of common pain symptoms including headache, toothache, backache, menstrual cramps and pain caused by the common cold.
BrandTylenol #ad
ManufacturerTylenol #ad
Height2 Inches
Length3.8 Inches
Weight0.02 Pounds
Width2 Inches
Part Number340200
Model340200

4. Tylenol

#ad

225 ct, Pain Reliever & Fever Reducer, Tylenol Extra Strength Rapid Release Gels with Acetaminophen

#ad
Tylenol #ad - Each gelcap features unique, laser-drilled holes to quickly release medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief.

Experience relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand of pain reliever. This oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older. Use as a fever reducer and to help treat minor aches and pains including headache, backache, toothache, cramps and pain caused by the common cold.225-count tylenol rapid release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height2.44 Inches
Length2.44 Inches
Weight0.44 Pounds
Width5.5 Inches
Part Number507156
Model507156

5. Rite Aid

#ad

Joint Pain Relief | Muscle Pain Relief | Arthritis Pain Relief | Back Pain Relief Products, Rite Aid Extra Strength 500 mg Acetaminophen Pain Relief, Rapid Release Gelcaps, 150 Count | Pain Reliever

#ad
Rite Aid #ad - Pain reliever & fever reducer: rite aid extra strength Acetaminophen Rapid Release Gelcaps reduce fevers temporarily while offering minor headache relief, relief from muscular and body aches, and pains often associated with arthritis and/or joint pain. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.

Extra strength: compare rite aid’s extra strength acetaminophen to the active ingredient in Extra Strength Tylenol Rapid Release Gels. Easy-open bottle: when you need pain relief, you want a quick and easy bottle to open. This aspirin-free arthritis pain relief, and muscle pain relief medicine is formulated for easy swallowing. No aspirin: each gelcap contains 500 mg of pain relieving, back pain relief, joint pain relief, fever reducing acetaminophen without any aspirin.

Rite aid acetaminophen comes in an easy-open bottle that’s perfect for adults with arthritis pain, and makes these gelcaps ideal for use both at home and on-the-go. Get all the benefits of an effective pain reliever with Rite Aid Acetaminophen— designed for fast-acting pain relief. Trusted brand since 1962: we hope you continue to choose Rite Aid first for your everyday health and wellness needs.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Part Number011822511322

6. Tylenol

#ad

Tylenol 8 Hour Arthritis Pain Tablets with Acetaminophen for Joint Pain, 100 ct

#ad
Tylenol #ad - These oral arthritis pain relief caplets can be used by adults 18 years and older and have an excellent safety profile when used as directed. Use this oral pain reliever as a fever reducer and to relieve minor aches and pains, backache, headache, including those due to arthritis, muscle aches, the common cold, joint ache, toothache, and pre-menstrual and menstrual cramps.

100-count bottle of tylenol 8 hour arthritis pain Extended-Release Caplets with acetaminophen to provide fast-acting, temporary relief of minor arthritis and joint pain, as well as other aches and pains.

Experience effective relief and alleviate minor arthritic joint aches and pains with Tylenol, the #1 doctor recommended OTC brand of pain reliever. Each extended-release tablet contains 650 mg of acetaminophen, a known pain relieving and fever reducing ingredient, with two layers of effective pain relief - the first layer acts fast and the second lasts up to 8 hours.
BrandTylenol #ad
ManufacturerJohnson & Johnson SLC Hazmat #ad
Height3.84 Inches
Length2.22 Inches
Weight0.24 Pounds
Width2.22 Inches
Part NumberASINPRILAK2754
ModelASINPRILAK2754

7. Amazon Basic Care

#ad

Acetaminophen Caplets 500 mg, 400 Count, Extra Strength Pain Reliever and Fever Reducer, Amazon Basic Care Rapid Release Pain Relief

#ad
Amazon Basic Care #ad - Extra strength: these extra strength caplets are made for fast relief, with 500 mg of acetaminophen The package features a child-resistant cap. Active ingredient: amazon basic care rapid release acetaminophen 500 mg Caplets active ingredient is 500 mg of acetaminophen, a pain reliever and fever reducer Compare to Tylenol Extra Strength Rapid Release Gels active ingredient.

For adults: amazon basic care rapid release pain Relief, Acetaminophen Caplets 500 mg, contain an extra strength pain reliever and fever reducer for adults and children ages 12 years and over.

Effective: this product temporarily relieves minor aches and pains due to headache, backache, the common cold, muscular aches, minor pain of arthritis, toothache and premenstrual and menstrual cramps Also temporarily reduces fever. Acetaminophen pain relief: Aspirin and caffeine free This product is a gluten free pain reliever and fever reducer.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height5.3 Inches
Length2.88 Inches
Weight0.7 Pounds
Width2.88 Inches

Comments have been closed/disabled for this content.


Pohsili.com is a participant in the Amazon Services LLC Associates Program, an affiliate advertising program designed to provide a means for sites to earn advertising fees by advertising and linking to Amazon.com.